Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

No sleep for over 54 hours, been taking adderall and energy drinks, have redness over knuckles. Reason?

i have not slept in over 54 hours due to finals this whole week and i have taken very many energy drinks and a few adderall , which i am prescribed, over a 3 day span though but my hands, especially around the knuckles, have turned pretty red. Anyone know what this means? I don t really think it can be anything too bad but i have never seen this before. Any answers please?
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
This can be because of combination of sleeplessness and adderal. Does not look too serious.

Taking rest, after stress is over, it is expected that it should go away

If it persist for more then 2 weeks , then consult a dermatologist / rheumatologist
Answered: Tue, 20 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor